Miss sensations effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Miss sensations effect occurred in 1%.

Patients statistics on Miss sensations side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
153.44
162.04

Average height in Ft
5′ 4″
6′ 1″

Average age
51
40

Ciprofloxacin Circle Diagram 7 consumers of 551 reported about Miss sensations

  1. Thomas C. Lee says:
    5.0 rating

    Ciprofloxacin for Urinary tract infection

    Hello, I took 250mg twice a day for seven days because of a urinary tract infection ciprofloxacin. Already on the second day the symptoms started: insomnia, depression, hot flashes, skin rash, tachycardia. At first, I could not connect to the antibiotic until I felt so bad that I then discontinued it. The bad thing is that the side effects do not go away. There are now 5 weeks over and new problems are added: Tingling on the skin, especially hands and feet, the right cheek and the eye are numb and swollen, sometimes no strength in the hands to make a fist and a constant dizziness, making one unable to think and act clearly. Much has improved in the meantime like tachycardia and hot flashes. I do not give up the hope that everything will go away again, but no doctor can help me even more and I am currently in a crisis, of course, with no foreseeable end. I’ve read a lot of similar reviews here and of course can only WARNING BEFORE THIS MEDICAMENT. You get something about the practice pushed WITHOUT DECLARATION, without hints, and then no one wants to have known anything and you will be referred to the leaflet and no one can imagine that comes through this drug. There is a The Flox Report QUINOLONE ANTIBIOTICS TOXICITY. March 2007 as PDF in English for reading and downloading. You will find yourself with his problems guaranteed. Unfortunately, one is also confronted with the reality and looks depending on the duration and intake of Cipro very very bad. THE NW LASTING !!!

  2. Deborah M. Campbell says:
    4.0 rating

    Ciprofloxacin for Diverticulitis

    during or shortly afterwards blurred vision, which apparently also worsened. Ca 2 months after taking pain in muscles and tendons, especially in the legs, tingling such as pinpricks under the skin, muscle twitching, suddenly extreme dandruff on the scalp, sometimes with itching and massive hair loss. itching and burning in the genital area. Muscle problems increased during exercise, which is why I have been unable to do sports for months, and I started doing sports again shortly before. Tiredness and depressive phase. Stomach pain and digestive problems The drug was prescribed to me because the doctor suspected a bowel inflammation. At that time, I was at that time for about three months finally my acid blocker going on and I would finally go well without the Cipro.

  3. Beverly R. Ortiz says:
    5.0 rating

    After 2 unsuccessfully taken AB, I got Cipro prescribed. At first all the symptoms disappeared. However, there was a tiredness and slackness during the intake. Tingling in the palms of the hands, pulling in the back of the legs (like doing gymnastics and stretching tendons and ligaments) when walking. Rash on the head and severe itching on the head. discontinued after 8 tablets (250mg). As my pyelonephritis did not heal, I came to the hospital a week later, and the idiots gave me this intravenously (400mg) despite my message that I did not tolerate the Cipro. Since the symptoms reappeared after the first dose, I asked what they gave me and it was discontinued after another dose of 400mg. Now I am at home, I continue my pain in the kidney area and the side effects of Cipro daily become more violent. I can barely get up so tired and beaten off. Eyes are dry and I can not focus. Neck muscles ache, joints ache. When I get up I get chills and sheer weakness makes me feel sick. My doctor says that the AB is already out of the body (after 3 days) … that can not be side effects …. that’s the worst part of it. Who knows doctors who take this poisoning seriously … please tell me (petra.fehrentz@web.de).